Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nortriptyline update SLS

Posted by cactus on August 18, 2009, at 16:00:04

In reply to Re: Nortriptyline update, posted by SLS on August 18, 2009, at 13:49:06

I'm sorry I should have added that I had much worse side effects from SSRI/SNRI's compared to TCA's. Yes scott you are SO right about different reaction for different people. My worst problem with TCA's was over sedation, but with SSRI/SNRI's the side effect list was way more extensive. I just really hate being over sedated to the point of ataxia, which for me involves anything that hits histamine receptors hard.

> Gosh, it still amazes me how differently people can react to the same drug.
>
> > My pdoc has that lined up for me if Edronax(reboxetine) doesn't work out. Have you tried it?
>
> Reboxetine put me in a severe, anxious, and suicidal depression.
>
> > It's not dulling like a TCA
>
> I have been on and off TCAs since 1982. The only one I feel was dulling was amoxapine. Perhaps this was due to DA receptor antagonism. Right now, I am taking 150mg of nortriptyline. It might as well be a sugar pill with respect to side effects. Only high dosages of imipramine made me feel a bit stupid. This is probably an anticholinergic effect. I should add, though, that I did experience many of the classic TCA side effects when I first started these drugs. For me, long term treatment seems to have allowed these things to mitigate greatly.
>
>
> - Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


[912873]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:cactus thread:912557
URL: http://www.dr-bob.org/babble/20090818/msgs/912873.html